FIRST AID ONLY

Alka Seltzer Tablets

Item #M4044

  • Each pack contains 2 tablets
  • Active ingredients (in each tablet): Aspirin 325 mg., Citric acid 1000 mg., sodium bicarbonate (heat treated) 1916 mg

more
$11.10

For an upset stomach, feel better fast with Alka Seltzer® effervescent antacid/pain reliever. For the relief of heartburn, acid indigestion, and sour stomach when accompanied with headache or body aches and pains, upset stomach with headache from over-indulgence in food or drink, pain alone (headache or body and muscular aches and pains).

We offer a large variety of bulk, Name Brand Medication that covers a wide range of injuries and illness.

We carry a large variety of First Aid Kits for your needs.
  • Manufacturer:

    First Aid Only

  • Manufacturer Part Number:

    M4044

  • Weight:

    0.75

  • Attribute Set Name:

    Default

  • Type Id:

    simple

  • Unit:

    Box of 36

?